# SDR F3LA200800421

- Difficulty date: July 7, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 15,771 hours, 8,171 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53670099
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED CORROSION AROUND FAR RT NUTCLIP HOLE ON SHEAR PLATE ALONG FRAME 68 BETWEEN Y765 AND Y1292. MAINT REMOVED SHEAR CONNECTING PLATE, FABRICATED AND INSTALLED SHEAR CONNECTING PLATE IAW DRAWING D53670099 AND SRM 51-42-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
